# SDR CA030305002

- Difficulty date: February 27, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Loose
- Location: Magneto
- Component: Magneto, Slick, 4372
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREVIOUS IMPULSE COUPLING FAILURES, WE IMPLEMENTED AN IMPULSE COUPLING INSPECTION EVERY 100 HRS. THIS IMPULSE COUPLING WAS FOUND TO HAVE A LOOSE PAWL RIVET.  SLICK SB1-98 WAS CARRIED OUT AND THE PAWL GAPS WERE FOUND TO BE WITHIN LIMITS, AND THE T-155 RIVET GAUGE SHOWED NO WEAR.  THE IMPULSE CO UPLING WAS REPLACED WITH A NEW ONE.
